# SDR AALA202209195019

- Difficulty date: September 16, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N12028
- Make and model: Airbus A319-115
- Aircraft serial: 6456
- Aircraft time: 21,723 hours, 9,816 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Detector
- Condition: False Indication
- Location: Zone 900 - Lav/G
- Stage of operation: CR
- How discovered: V
- Nature of condition: J, N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ECAM AT CRUISE SMOKE LAVATORY FORWARD LAVATORY CAME AND WENT QUICKLY. SAME IN CABIN, LIGHT WENT AWAY QUICKLY. NO SIGN OF SMOKE OR SMELL IN LAVATORY. PASSENGER WAS STARTLED BY ALARM, DENIES SMOKING. MAINTENANCE RESET SYSTEM AND ACCOMPLISHED A BITE TEST PER AMM 24-00-00 WITH NO FAULTS NOTED.
